Thread: Prop. Make anyone else sore????
10-29-2004, 05:40 PM #1
Prop. Make anyone else sore????
after injecting 150mg of prop. like 36 hrs or so after injection the spot where i inject gets super sore, feels like someone was punching the **** outta me. BUt whatever, anyone else get this?
10-29-2004, 05:48 PM #2
ya i hear ya bro, mixing it wit eq makes it even worse! shouldnt take long to get used to cause u should b shooting ed. just rub it in after u inject
10-29-2004, 05:50 PM #3
k cool, yeh im shooting 150mg/EOD, fukin in the delt first just killed then glute wednesday sooooooo sore now, hahahah, anyways goin back to the delt today.
10-29-2004, 05:52 PM #4
i would shoot 75mg ed instead bro
10-29-2004, 05:53 PM #5
Feels like you got hit by a truck..
Sh!t hurts.... LOL
PAIN IS PART OF THE PROCESS.
10-29-2004, 06:00 PM #6
yeh, I kinda like the painful feeling ina way, makes me fukin angry i love it at the gym hahaha, anyways, would 75mg/ED be less painfull
10-29-2004, 06:03 PM #7
Yeah. a little.
10-29-2004, 06:06 PM #8
so is 150/day a bad idea or what, i don't think im gonna stop it keep hitting it at 150.
10-29-2004, 06:07 PM #9
well im out to hit it up again, can't wait for the pain tom hahah anyways thanks for the info bros thought it was just me gettin the pain. later
10-29-2004, 06:07 PM #10Originally Posted by tycin
Do like Tycin says Every day at 75mg.. Before you inject heat the area up like in the shower under hot water and do some stretching. That will help with the pain.
10-29-2004, 06:08 PM #11
it prob b less painful and it will keep ur bp stabel so then less side effects will occur.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)